# SDR FDEA201802060312

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 83,251 hours, 17,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 1080
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OF EMERGENCY LIGHTS RECIEVED LEVEL 1 ALERT EMER LT BAT 1 LO.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY PER M/M 33-51-01-4. OPS CHECKED   NORMAL PER M/M 33-51-01-5. OK FOR SERVICE.
